# SDR 9EKA20161122020

- Difficulty date: November 22, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N1624S
- Make and model: Snias SA330J
- Aircraft serial: 1611
- Aircraft time: 7,690 hours, 19,665 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 330A71987921
- Condition: Failed
- Location: Swashplate
- Component: Main Rotor Head, Airbus
- Component part number: 330A31003004
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOTS REPORTED THE TORQUE FLUCTUATING.  SHUT DOWN OF THE A/C TO TROUBLESHOOT THE UPPER PORTION OF THE SWASHPLATE ASSEMBLY WAS NOTICED TO HAVE COLLAPSED AND HAD CONTACTED THE LOWER PORTION CREATING DAMAGE TO BOTH COMPONENTS.
